# SDR 9506589969

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB-OUT FROM ROC, GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR AND LIGHT EXTINGUISHED.  FLIGHT CONTINUED TO DESTINATION (DTW) AND LANDED WITHOUT INCIDENT.  FOUND RIGHT DOOR SWITCH SLIPPING OFF HEAD OF STRIKER BOLT (BAD ALIGNMENT).  ADJUSTED DOOR LATCH/STRIKER MECHANISM.  OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
